# SDR 2000UALA00332

- Difficulty date: June 12, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 14,182 hours, 2,343 cycles
- Engine: Pwa PW4090
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Leaking
- Location: Crew Oxygen
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE SFO-FRA, CREW REPORT CREW OXYGEN SHOWING 450 PSI.  SHOULD READ 1250 PSI.  DIVERTED TO BGR.  *S/D*  OXYGEN WAS SERVICED PER AMM 12-15-08.  CHECKED COCKPIT OXYGEN MASK, NO LEAKS FOUND.  ENGINEER ASSIGNED TROUBLESHOOTING TASK TO ACCOMPLISH FIM 35-11, TASK 802 AND TO  CHECK BLEED VALVE FOR LEAKS.  CALLOUT WAS ACCOMPLISHED AND NO LEAKS WERE FOUND.  SYSTEM SERVICED WITH NO FURTHER REPORTS.
